# SDR AALA202012319014

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 11,194 hours, 4,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY POWER SUPPLY UNIT BATTERY ON 13WL NEEDS TO BE REPLACED.  INSTALLED BATTERY ON EMERGENCY POWER SUPPLY UNIT 13WL, PER AMM 33-51-38.
